Early June I had protected sex with a girl. I was dating her and we also performed oral sex many times and our genitals have come into contact with eachothers unprotected at times. I broke up wit her and a few weeks following in the middle of June I broke out with a red rash on my pubic area. The rash was like a red sunburn, it burned, but had no lesions. My anxiety was at an all time high and went to see my doctor. She said it is not herpes rash and gave me a steroid fungal cream. It helped by soothing it and it disappeared within 10-14 days with no open wounds or lesions. I shaved after it was gone and apparently 4-5 red bumps, which have been here over 2 months maybe, appeared. They were red, swollen, no head to them, they did not burn, itch or ooze. My doctor said it can be folliculitis, a infection of the hair follicle. I saw a derm. and they confirmed it but did not run any tests. The pubic area occasionally burns and is very warm at times on and off. My doctor gave me an std test, excluding herpes, and it all came back negative. My question is 1) Can that steroid cream, if the rash was a herpes rash, soothe the burning and make the rash go away like that? 2) Its been over 2 months and my anxiety is better but I am still scared. Do you think I should put the idea of having herpes to rest. I never had open wounds or anything so far.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.